Advanced search
1 file | 273.54 KB Add to list

Green's formula for integro-differential operators

Author
Organization
Keywords
Applied Mathematics, Analysis, Caputo derivative, Rjemann-Liouville derivative, Self-adjoint problem, Fractional order differ, ential equation, Fractional Sturm-Liouville operator, Extension theory, TIME FRACTIONAL DIFFUSION

Downloads

  • (...).pdf
    • full text (Published version)
    • |
    • UGent only
    • |
    • PDF
    • |
    • 273.54 KB

Citation

Please use this url to cite or link to this publication:

MLA
Tokmagambetov, Niyaz, and Berikbol Torebek. “Green’s Formula for Integro-Differential Operators.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 468, no. 1, 2018, pp. 473–79, doi:10.1016/j.jmaa.2018.08.026.
APA
Tokmagambetov, N., & Torebek, B. (2018). Green’s formula for integro-differential operators. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 468(1), 473–479. https://doi.org/10.1016/j.jmaa.2018.08.026
Chicago author-date
Tokmagambetov, Niyaz, and Berikbol Torebek. 2018. “Green’s Formula for Integro-Differential Operators.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 468 (1): 473–79. https://doi.org/10.1016/j.jmaa.2018.08.026.
Chicago author-date (all authors)
Tokmagambetov, Niyaz, and Berikbol Torebek. 2018. “Green’s Formula for Integro-Differential Operators.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 468 (1): 473–479. doi:10.1016/j.jmaa.2018.08.026.
Vancouver
1.
Tokmagambetov N, Torebek B. Green’s formula for integro-differential operators. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2018;468(1):473–9.
IEEE
[1]
N. Tokmagambetov and B. Torebek, “Green’s formula for integro-differential operators,” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 468, no. 1, pp. 473–479, 2018.
@article{8662779,
  author       = {{Tokmagambetov, Niyaz and Torebek, Berikbol}},
  issn         = {{0022-247X}},
  journal      = {{JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS}},
  keywords     = {{Applied Mathematics,Analysis,Caputo derivative,Rjemann-Liouville derivative,Self-adjoint problem,Fractional order differ,ential equation,Fractional Sturm-Liouville operator,Extension theory,TIME FRACTIONAL DIFFUSION}},
  language     = {{eng}},
  number       = {{1}},
  pages        = {{473--479}},
  title        = {{Green's formula for integro-differential operators}},
  url          = {{http://dx.doi.org/10.1016/j.jmaa.2018.08.026}},
  volume       = {{468}},
  year         = {{2018}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: